Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Excessive masturbating, developed blood in urine. Is it due to masturbation or STD?

I have been masturbating excessively and for longer periods, delaying ejaculation and using lubrication . Today I woke up after masturbation and when I went urinate, there was blood in my urine---not clots, but pink colored urine. Is this related to the masturbation or be a symptom of something bigger. I am in a monogomous relationship and have no reason to think STD and nothing from info I have found on STDS suggest blood in urine . Also, there was no pain.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good Day!

I would think the blood came from excessive masturbation. Still I would recommend a urinalysis to rule out an infection.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor